MathSciNet Relay Station
MathSciNet bibliographic data
MR2763736 22E55 (11F70)
Jiang, Dihua; Sun, Binyong; Zhu, Chen-Bo Uniqueness of Ginzburg-Rallis models: the Archimedean case. Trans. Amer. Math. Soc. 363 (2011), no. 5, 2763–2802.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement